# SDR SWIA200413311

- Difficulty date: May 10, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 3,781 hours, 3,230 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01624
- Condition: Malfunctioned
- Location: Flt Spoiler
- Part time: 3,720 hours, 3,175 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

INBOARD GROUND SPOILER FAULT AND FLIGHT SPOILER FAULT MESSAGES ON GROUND.  REMOVED AND REPLACED NR 1 SECU IAW CRJ MM 27-61-05.  OPS CHECKS GOOD.
